Proceedings of the Imperial Academy

Mean ergodic theorem in abstract $\left( L \right)$-spaces

Shizuo Kakutani

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 15, Number 5 (1939), 121-123.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195579404

Digital Object Identifier
doi:10.3792/pia/1195579404

Mathematical Reviews number (MathSciNet)
MR0000354

Zentralblatt MATH identifier
0021.41304

Subjects
Primary: 46.3X

Citation

Kakutani, Shizuo. Mean ergodic theorem in abstract $\left( L \right)$-spaces. Proc. Imp. Acad. 15 (1939), no. 5, 121--123. doi:10.3792/pia/1195579404. https://projecteuclid.org/euclid.pja/1195579404


Export citation